# SDR IPXA2021112876382

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 64,398 hours, 17,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ATEST LT. ON R1 ENTRY DOOR INOP.DEFERRED PER MEL 25-61-2 & ACCOMPLISHED DMP 25-61-2 R1 SLIDE PRESS. OK. ASSIGNED M-764325. EACH FLT RE-INSP. REQ. REPLACED BATTERIES REF 25-61-04 OPS NML.
